On existence, uniqueness and numerical approximation for neutral equations with state-dependent delays

Ferenc Hartung, Terry L. Herdman, Janos Turi

Research output: Contribution to journalArticle

23 Citations (Scopus)

Abstract

We consider a class of neutral functional differential equations with state-dependent delays, and discuss existence, uniqueness, and numerical approximation of solutions of corresponding initial value problems.

Original languageEnglish
Pages (from-to)393-409
Number of pages17
JournalApplied Numerical Mathematics
Volume24
Issue number2-3
DOIs
Publication statusPublished - Aug 1997

    Fingerprint

ASJC Scopus subject areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Cite this